# SDR CALA2025073007091

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 79,788 hours, 33,597 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF ROTTING FISH ON AIRCRAFT SOURCE OF FISH SMELL IS COMING FROM FWD PIT FLOOR AND BEING CIRCULATUED INTO THE CABIN BY THE RECIRCULATION FILTERS IN THE FWD PIT. SUSPECT THE SOURCE WAS A PASSENGER,  CHECKED BOX  OR COOLER WITH THEIR PRIZED CATCH FROM A FISHING TRIP THAT WAS PACKED IN ICE. SUGGEST CLEANING PIT FLOOR WITH BLEACH AND WATER TO NEUTRALIZE THE SMELL AND REPLACE THE RECIRCULATION FILTERS. CAPTAIN WAS CLOSED TO THIS IDEA AND REFUSED THE AIRPLANE. REMOVED AND REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-21-41. CLEANERS DEODORIZED CABIN. NO FISHY SMELL NOTED IN CABIN
